# SDR SWAA2023050320666

- Difficulty date: March 25, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shield
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING WINDSCREEN LT SIDE STRAP SHIELD ASSY EMERGENCY FLASHLIGHTS AT AFT GALLEY AREA (2 EA) 2023-208693<[01] INSTALLED WINDSCREEN LT SIDE STRAP SHIELD ASSY EMERGENCY FLASHLIGHTS AT AFT GALLEY AREA (2 EA) I.A.W ASTRONICS CMM 25-60-02 PAGE 10009 ITEM 16 FIG 1 REV 10 STEP B.12;[02] COMPLETED
